# SDR AWXA200600216

- Difficulty date: January 10, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON SEAT TRACK LOCATED AT Y-765, BETWEEN FS 20 AND FS 23+9".  MAINTENANCE FOUND THE CORROSION TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15.  SEAT TRACK WAS REMOVED AND NEW TRACK WAS INSTALLED FROM FS 12 TO FS 24 AT Y-765 IAW AIRBUS 320 SRM 51-72-11.
